Alert archive / Kansas / Wind Advisories in 2013

Wind Advisory 9, NWS Hastings, NE

April 5, 20136 counties in Kansas

NWS Hastings, NE issued this wind advisory at Apr 5, 2013, 4:05 AM CDT for 6 counties in Kansas. It took effect at Apr 5, 2013, 1:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2013, 4:05 AM CDT (09:05 UTC)
In effect from
Apr 5, 2013, 1:00 PM CDT
Expired
Apr 5, 2013, 8:00 PM CDT
In force
7 hr
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2106 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WWUS73 KGID 050905
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
405 AM CDT FRI APR 5 2013

...WINDY AFTERNOON EXPECTED ACROSS CENTRAL KANSAS...

.A SOUTH WIND WILL INCREASE THROUGH THE MORNING HOURS AND BECOME
VERY GUSTY BY AFTERNOON AS AN AREA OF SURFACE LOW PRESSURE
STRENGTHENS OVER THE HIGH PLAINS.

KSZ005>007-017>019-051715-
/O.NEW.KGID.WI.Y.0009.130405T1800Z-130406T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
405 AM CDT FRI APR 5 2013

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING. 

* TIMING...THE WIND WILL GRADUALLY INCREASE THROUGH THE MORNING
  HOURS...WITH THE STRONGEST WIND EXPECTED THIS AFTERNOON.

* WINDS...EXPECT A SOUTH WIND AT 25 TO 35 MPH WITH GUSTS TO AROUND
  45 MPH.

* IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. UNSECURED OUTDOOR OBJECTS MAY BE PICKED
  UP AND BLOWN AROUND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

WESELY
2 follow-up statements
737 
WWUS73 KGID 051702
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1202 PM CDT FRI APR 5 2013

KSZ005>007-017>019-060100-
/O.CON.KGID.WI.Y.0009.130405T1800Z-130406T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
1202 PM CDT FRI APR 5 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THIS AFTERNOON.

* WINDS...SOUTH WINDS AT 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH.

* IMPACTS...DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES. UNSECURED OUTDOOR OBJECTS MAY BE PICKED 
  UP AND BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
746 
WWUS73 KGID 060056
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
756 PM CDT FRI APR 5 2013

KSZ005>007-017>019-060200-
/O.EXP.KGID.WI.Y.0009.000000T0000Z-130406T0100Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
756 PM CDT FRI APR 5 2013

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. 

ALTHOUGH IT WILL REMAIN QUITE BREEZY THIS EVENING WITH SUSTAINED
SOUTH WINDS AROUND 20 MPH AND GUSTS TO AROUND 30 MPH...SUSTAINED
ADVISORY LEVEL SPEEDS OF 30 MPH OR HIGHER HAVE ENDED ACROSS THE
AREA.

$$

PFANNKUCH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 5, 1:06 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 5, 1:06 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
106 AM CDT FRI APR 5 2013

.UPDATE...
ISSUED AT 647 PM CDT THU APR 4 2013

FORECAST IS ON TRACK. UPDATED HOURLY WEATHER TO MAKE MINOR
ADJUSTMENTS...ESPECIALLY TO LOWER DEWPOINTS IN THE NORTHERN CWA
FOR THE NEXT FEW HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 412 PM CDT THU APR 4 2013

NICE TEMPERATURES AND RELATIVELY LIGHT WINDS WERE EXPERIENCED ACROSS
THE ENTIRE FORECAST AREA THIS AFTERNOON. WITH MOSTLY SUNNY SKIES AND
GOOD MIXING...TEMPERATURES WERE ABLE TO CLIMB INTO THE LOWER 60S
JUST ABOUT EVERYWHERE BY 3 PM.

AS THE UPPER LEVEL DISTURBANCE ACROSS NORTHEAST TEXAS THIS AFTERNOON
PUSHES SOUTHEAST INTO THE LOWER MISSISSIPPI RIVER VALLEY
TONIGHT...EXPECT HEIGHTS TO BEGIN TO RISE LOCALLY AS AN UPPER
LEVEL RIDGE OF HIGH PRESSURE ENCROACHES ON THE FORECAST AREA. AT
THE SAME TIME...EXPECT THE NEXT UPPER LEVEL DISTURBANCE ACROSS THE
WEST COAST TO ENTER THE INTERMOUNTAIN WEST OVERNIGHT
TONIGHT...HELPING TO INDUCE A LEE TROUGH JUST EAST OF THE ROCKIES
BY FRIDAY MORNING. WITH THE INITIAL LIGHT SOUTHEASTERLY WINDS
EXPECTED TO DEVELOP OVERNIGHT...DECIDED TO INCREASE OVERNIGHT LOW
TEMPERATURES A COUPLE OF DEGREES.

AS THIS LEE TROUGH STRENGTHENS DURING THE MORNING HOURS
FRIDAY...EXPECT THE SURFACE PRESSURE GRADIENT TO BEGIN TO TIGHTEN
UP SIGNIFICANTLY AND FOR THE WINDS TO SHIFT AROUND TO THE SOUTH.
WHILE A SHIELD OF HIGH CLOUDS AHEAD OF THIS NEXT UPPER LEVEL
DISTURBANCE MAY IMPEDE MAXIMUM POTENTIAL HEATING A FEW
DEGREES...WITH GOOD MIXING AND SIGNIFICANTLY WARMER TEMPERATURES
AT 850 MB ON FRIDAY...EXPECT A WINDY...BUT UNSEASONABLY WARM DAY
ACROSS THE REGION...WITH AFTERNOON TEMPERATURES EXPECTED TO
APPROACH 80 DEGREES IN THE WARMEST SPOTS. EVEN WITH GOOD MIXING TO
AROUND 850MB...KEPT WINDS JUST BELOW ADVISORY CRITERIA AS THE
PRESSURE GRADIENT WILL BE RELAXING A BIT FROM WEST TO EAST AS WE
GO THROUGH THE DAY...AND CONTINUE TO THINK WE WILL BE JUST SHY OF
CRITERIA. WHILE FIRE WEATHER CONDITIONS WILL ALSO NEED TO BE
MONITORED DURING THE DAY ON FRIDAY...AFTER MIXING DOWN THE AIRMASS
FROM 850 MB AND CALCULATING NEW DEW POINTS...IT APPEARS THAT
RELATIVE HUMIDITY LEVELS WILL ONLY BOTTOM OUT IN THE 25 TO 30
PERCENT RANGE...THANKS IN PART TO INCREASING MOISTURE BEING
ADVECTED NORTHWARD DURING THE AFTERNOON HOURS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 412 PM CDT THU APR 4 2013

PRIMARY FORECAST CONCERN REVOLVES AROUND MULTIPLE PRECIPITATION
CHANCES ACROSS THE CWA. THERE IS LOW CONFIDENCE IN A GOOD CHUNK OF
THIS MESSY LONG TERM PERIOD...ESPECIALLY SUNDAY AND BEYOND.

LOOKING AT FRIDAY NIGHT...THE MAIN STORY CONTINUES TO LIE WITH THE
PASSAGE OF A LOW AMPLITUDE SHORTWAVE DISTURBANCE...WHICH IS
EXPECTED  TO PUSH OUT OF WY AND CROSS NEAR THE NEB/SD...IF NOT
FURTHER NORTH. DIDNT MAKE ANY NOTABLE CHANGES TO THE
FORECAST...KEEPING ANY SLIGHT CHANCE MENTION OF POPS CONFINED TO
NRN PORTIONS OF THE CWA TIED TO THE DISTURBANCE...BUT CONFIDENCE
IN ITS OCCURRENCE IS NOT HIGH. THERE CONTINUES TO BE SOME HINT AT
SOME ISOLATED DEVELOPMENT OFF TO THE WEST OF THE CWA ALONG A SFC
BOUNDARY DURING THE AFTERNOON HOURS...BUT NOT A LOT OF SUPPORT
BRINGING ANY OF THAT ACTIVITY INTO THE CWA...AND KEPT ANY LATE
AFTERNOON/EARLY EVENING POPS OUT. EVEN WHEN THE DISTURBANCE PASSES
THROUGH...FORECAST SOUNDINGS SHOW VERY DRY CONDITIONS IN THE LOWER
ATMOSPHERE...AND THERE IS SOME SUPPORT THE CWA WILL SEE NO
MEASURABLE PRECIP...THUS THE POPS WERE KEPT VERY LOW.

FOR SATURDAY...THE FORECAST REMAINS DRY...WITH WINDS BEING THE
FOCUS.  THE DISTURBANCE FROM FRIDAY NIGHT HAS AN ACCOMPANYING
SURFACE COOL FRONT...WHICH IS EXPECTED TO PASS THROUGH THE CWA
EARLY  SATURDAY MORNING. THROUGH MAINLY THE FIRST HALF OF THE
DAY...WHEN THE CWA WILL BE AFFECTED BY THE INITIAL PRESSURE RISES
BEHIND THE FRONT...WINDS LOOK TO BE BREEZY. FORECAST CALLS FOR
NORTHWESTERLY WINDS WITH SUSTAINED SPEEDS IN THE 15 TO 25 MPH
RANGE. THROUGH THE AFTERNOON...FORECAST SOUNDING SHOW GOOD MIXING
POTENTIAL...AND SO EVEN THOUGH THE OVERALL SUSTAINED SPEEDS WILL
TAPER OFF...STILL SHOULD SEE SOME GUSTS LINGERING. EVEN THOUGH
THERE IS A COOL FRONT MOVING THROUGH...MODELS IN GOOD AGREEMENT
SHOWING WARMER AIR ALOFT NOT WASTING ANY TIME BUILDING RIGHT BACK
IN FROM THE WEST...AND WITH THE MIXING SHOWN BY THE FORECAST
SOUNDINGS...THINK THAT NEAR 70 AND LOWER 70S ACROSS THE CWA IS
CERTAINLY POSSIBLE.

HAVE DRY CONDITIONS CONTINUING INTO SATURDAY NIGHT...THOUGH THE
FIRST OF A NUMBER OF PRECIPITATION CHANCES IS TAKING AIM ON THE
CWA. MODELS IN GOOD AGREEMENT HOLDING OFF CHANCES UNTIL AFTER 12Z
SUNDAY...SO REMOVED THE POPS ACROSS THE SW SATURDAY NIGHT. SUNDAY
MORNING...ANOTHER LOWER AMPLITUDE SHORTWAVE DISTURBANCE IS
EXPECTED TO PUSH THROUGH THE PLAINS...WITH THIS ONE LOOKING TO
CROSS A LITTLE FURTHER SOUTH THAN FRIDAY NIGHTS...SO THERE IS
BETTER PRECIPITATION POTENTIAL ACROSS THE CWA. HAVE THE HIGHER
POPS COMING DURING THE DAYTIME HOURS ON SUNDAY...WITH SOME
LINGERING LOWER POPS INTO THE EVENING/SUNDAY NIGHT PERIOD AS THIS
DISTURBANCE PUSHES OFF TO THE EAST. MODELS CONTINUE TO SHOW AN
OVERALL LACK OF NOTABLE INSTABILITY...SO KEPT THE THUNDER MENTION
AT ISOLATED. WITH A START TO THE DAY WITH TEMPS IN THE 40S...FEEL
THAT THE INHERITED 60S WERE STILL REASONABLE FOR HIGHS.

MONDAY THROUGH THURSDAY...A MESSY BUT ACTIVE TIME FRAME...WITH
LOWER CONFIDENCE DUE TO PLENTY OF UNCERTAINTIES BETWEEN
MODELS...BOTH BETWEEN THEMSELVES RUN TO RUN AND WITH EACH OTHER.
FOCUS TURNS TO AN UPPER LEVEL LOW PRESSURE SYSTEM...WHICH BY 12Z
MONDAY HAS STARTED TO DIG SOUTH OUT THE PAC NW REGION...AND LOOKS
TO BE SOMEWHERE ALONG THE CA/NV BORDER. MODELS ARENT IN TOO BAD OF
AGREEMENT WITH THE OVERALL PATTERN THROUGH THE DAYTIME HOURS
MONDAY...BY 00Z TUESDAY SHOWING THE UPPER LOW PUSHING INTO THE
FOUR CORNERS REGION. LOOKING TO SEE GENERALLY EASTERLY WINDS IN
PLACE ACROSS MOST/IF NOT ALL OF THE CWA WITH SFC LOW PRESSURE SET
UP OVER SERN CO...BUT A WARM FRONTAL BOUNDARY LIKELY WONT BE MUCH
TO THE SOUTH OF THE CWA...AND COULD END UP BEING ACROSS THE SRN
CWA. MODELS DO VARY WITH THE AMOUNT OF LIFT AND AREAL COVERAGE OF
QPF...THE ECMWF MUCH MORE WIDESPREAD THROUGH THE DAY...KEEPING
TEMPS AND THE AMOUNT OF INSTABILITY AVAILABLE DOWN COMPARED TO THE
GFS. WILL HAVE TO KEEP A CLOSE EYE ON ANY SEVERE THUNDERSTORM
POTENTIAL...MAINLY ACROSS THE SRN CWA...IF THINGS TREND TOWARD
THE GFS THERE WILL BE A BETTER CHANCE.

MONDAY NIGHT...A LOBE OF ENERGY ROTATING AROUND THE MAIN UPPER
LEVEL LOW /WHICH CONTINUES TO SLIDE EAST ACROSS THE FOUR CORNERS
REGION/ IS EXPECTED TO SWING THROUGH THE REGION...AND COMBINED
WITH INCREASED WARM AIR/MOISTURE ADVECTION THANKS TO A 40+KT
SOUTHERLY LLJ...PRECIPITATION CHANCES INCREASE ACROSS THE CWA.

MORE UNCERTAINTY WITH THE EVOLUTION/PATH OF THE MAIN SYSTEM STARTS
TO CREEP INTO THE FORECAST DURING THE DAY ON TUESDAY...BUT THIS
WILL ALSO BE ANOTHER DAY TO KEEP AN EYE FOR SEVERE WEATHER
POTENTIAL. MODELS HAVE COME IN A BIT HIGHER WITH INSTABILITY
POTENTIAL FOR TUESDAY AFTERNOON...WHICH IS A POSSIBILITY IF THERE
IS A BREAK IN PRECIPITATION AT SOME POINT AFTER THE OVERNIGHT
ACTIVITY /THE ECMWF KEEPS MORE PRECIP AROUND LONGER THAN THE
GFS/. THE LATEST RUN OF THE GFS IS SHOWING A MORE PROGRESSIVE PUSH
OF A SURFACE FRONT INTO THE CWA TUESDAY AFTERNOON...IN PART
BECAUSE THE MID/UPPER LEVEL SYSTEM IS BEING IMPACTED MORE BY A
NORTHERN STREAM DISTURBANCE CLOSER TO THE CANADIAN BORDER. THEN
THROUGH MID WEEK...THE GFS CONTINUES TO BE IMPACTED FROM THE
NORTH...AND ACTUALLY OPENS THE SYSTEM AS IT PASSES THROUGH THE
PLAINS. WILL STATE THAT ITS HARD TO PUT MUCH WEIGHT INTO THIS RUN
OF THE GFS SHOWING THE MORE PROGRESSIVE SOLUTION...AS IT HAS
LITTLE SUPPORT...EVEN FROM ITS ENSEMBLE MEMBERS. HOWEVER...EVEN
THE SLOWER CLOSED LOW OF THE ECMWF IS SHOWING AN INCREASED
INSTABILITY AXIS POKING NORTH INTO THE CWA TUESDAY AFTERNOON WITH
THE POTENTIAL FOR A SURFACE BOUNDARY DRAPED ACROSS THE AREA. WILL
BE INTERESTING TO SEE HOW THINGS TREND OVER THE NEXT COUPLE OF
DAYS.

ONE OF THE MOST NOTABLE CHANGES WITH THE MODELS WAS THEM COMING IN
WARMER THROUGH THURSDAY...ESPECIALLY THE ECMWF. KEEPING THE
FORECAST TRENDED MORE TOWARD THE SLOWER ECMWF...HAVE
PRECIPITATION CHANCES GOING ALL THE WAY THROUGH THURSDAY...WHEN
THE UPPER LEVEL LOW FINALLY STARTS TO MAKE ITS WAY THROUGH THE
REGION. THE 00Z RUN HAD SHOWN THE POTENTIAL FOR A GOOD BIT OF SNOW
ACROSS AT LEAST PORTIONS OF THE CWA...THE 12Z RUN NOT AS MUCH.
COLDER AIR DOES START TO BUILD IN ON THE BACKSIDE OF THE
SYSTEM...AND DOES BRING SOME POTENTIAL FOR SNOW TUESDAY
NIGHT/WEDNESDAY ACROSS THE NWRN CWA...THEN SPREADS FURTHER SOUTH
INTO THURSDAY...BUT ITS NOT AS COLD AS PREVIOUS RUNS. JUST ANOTHER
THING TO KEEP A CLOSE EYE ON IN THE COMING DAYS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1246 AM CDT FRI APR 5 2013

A DEEPENING SURFACE LOW WILL TRACK INTO THE HIGH PLAINS RESULTING
IN INCREASING SOUTHERLY WINDS TODAY. THE WIND WILL GRADUALLY SHIFT
FROM EASTERLY EARLY THIS MORNING TO SOUTHERLY AROUND OR SHORTLY
AFTER SUNRISE. THE WIND WILL BE RATHER GUSTY BY LATE MORNING
THROUGH THE AFTERNOON HOURS WITH SOME GUSTS TO AROUND 40 MPH.
ALTHOUGH THE WIND WILL DIE OFF SOME AFTER SUNSET...IT WILL STILL
REMAIN RATHER GUSTY COMPARED TO MOST EVENINGS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...HEINLEIN
SHORT TERM...SAR
LONG TERM...ADO
AVIATION...WESELY
Hazardous weather outlook, Apr 4, 3:12 PM CDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
312 PM CDT THU APR 4 2013

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
312 PM CDT THU APR 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY NIGHT...THERE IS A SLIGHT CHANCE FOR AN ISOLATED NON-SEVERE
THUNDERSTORM OR TWO...PRIMARILY NORTHEAST OF A LINE FROM LOUP CITY
TO GENEVA NEBRASKA.

SUNDAY THROUGH TUESDAY...THERE WILL BE VARIOUS CHANCES FOR
THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA.  AT THIS POINT IN
TIME...TOO MUCH UNCERTAINTY EXISTS TO DETERMINE THE THREAT FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

Nearby

Wind Advisories in Kansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.